# SDR SIMA201205103

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 30,001 hours, 28,287 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Clamp
- Condition: Leaking
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2957,  CREW REPORTED THAT ON CLIMBOUT RECEIVED A "BLEED 1 LEAK" WARNING.  FOLLOWED AOM PROCEDURES AND DESELECTED BLEED 1.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAKING CLAMP AT HORIZONTAL STABILIZER ANTI-ICING VALVE.  TORQUED PER AMM 30-12-01.  NO LEAKS NOTED, THE OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
